# SDR RAIA980513

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012AS
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 7170 - ELECTRIC SMELL/SMOKE IN COCKPIT, AIRCRAFT DIVERTED TO SPI.  MAINTENANCE INSPECTED AND REPLACED NR 1 INVERTER.  (M)
